# SDR USAR201408220007

- Difficulty date: August 22, 2014
- Submitted: August 22, 2014
- Operation: General aviation
- Aircraft: 00100
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600532
- Aircraft time: 8,395 hours, 6,799 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 8,395 hours, 6,799 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HORIZONTAL STABILIZER RIB INSPECTION, CRACKS WERE FOUND TO THE RIBS.  LT HORIZONTAL STAB RIBS, FS 521.084 SS 18.60 HAS 2 CRACKS, FS 521.084, SS 27.90 HAS 2 CRACKS, FS 521.084 SS 37.20 HAS 2 CRACKS, FS 521.084, SS 47.96 HAS 3 CRACKS & FS 521.084 SS 58.75 HAS 1 CRACK.  RT HORIZONTAL STABILIZER RIBS, FS 521.084, SS 18.60 HAS 1 CRACK, FS 521.084 SS 27.90 HAS 2 CRACKS, FS 521.084, SS 37.20 HAS 2 CRACKS, FS 521.084 SS 47.96 HAS 2 CRACKS & FS 521.084 SS 58.75 HAS 2 CRACKS, FS533.493  HAS 2 CRACKS SS47.96, SS58.75.
